MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS FT3 III; TOTAL TRIIODOTHYRONINE

ROCHE DIAGNOSTICS ELECSYS FT3 III; TOTAL TRIIODOTHYRONINE
Model Number FT3 III
Medical Device Problem Code Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/25/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The cobas e601 analyzer was with a serial number of (b)(6).Qc was last performed on 24-may-2023.The analyzer had reagent errors on the day of the event and the qc couldn't be performed.The provided alarm trace contained several alarms including sample short alarms.The field service engineer (fse) found that salt was built up on the nozzle and the assembly which were cleaned and reseated.The customer performed calibration and qc and they were acceptable.The customer then ran a patient sample and the result matched the result from the other analyzer.The investigation determined that the fse service actions solved the issue.H3 other text : na.
 
Event or Problem Description
We received an allegation about discrepant results for 1 patient's plasma sample tested with elecsys ft3 g3 (ft3 iii) assay on a cobas e601 immunoassay analyzer when compared to another cobas e601 immunoassay analyzer.The customer reported a >25 pg/ml which was accompanied by a data flag >test.The customer did not realize that the instrument needed to dilute the sample and the diluted value was 7.5 pg/ml.The repeat result was 2.5 pg/ml (on a different e601) which was deemed correct.The laboratory is in the process of correcting the report.

Brand Name
ELECSYS FT3 III
Common Device Name
TOTAL TRIIODOTHYRONINE
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhoferstrasse 116
na
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
na
indianapolis, IN 46250
3174767531
MDR Report Key17177472
Report Number1823260-2023-02043
Device Sequence Number6809419
Product Code CDP
UDI-Device Identifier07613336171585
UDI-Public07613336171585
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/21/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/30/2023
Device Model NumberFT3 III
Device Catalogue Number09005803190
Device Lot Number611918
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/25/2023
Initial Report FDA Received Date06/21/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexMale